HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Classification of the R-operator

Files in This Item:
pre487.pdf1.31 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83633

Title: Classification of the R-operator
Authors: Shibukawa, Y. Browse this author
Issue Date: 1-Jul-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 487
Start Page: 1
End Page: 36
Abstract: We classify the R-operator, which is a solution of the quantum Yang­Baxter equation on a function space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69237
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University